MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WallFlex? Duodenal; stent,metallic,expandable,duodenal

BOSTON SCIENTIFIC CORPORATION WallFlex? Duodenal; stent,metallic,expandable,duodenal
Model Number M00565010
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Use of Device Problem (1670); Activation, Positioning or Separation Problem (2906); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Malfunction

Brand Name
WallFlex? Duodenal
Common Device Name
stent,metallic,expandable,duodenal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50063589
Report Number3005099803-2026-03065
Device Sequence Number13438148
Product Code MUM
UDI-Device Identifier08714729456483
UDI-Public(01)08714729456483(17)271203(10)38099466
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062750
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00565010
Device Catalogue NumberM00565010
Device Lot Number0038099466
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Supplement Date Received by ManufacturerNot provided
08/18/2026
08/26/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date08/19/2026
09/09/2026
09/21/2026
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown